# SDR 03360305

- Difficulty date: December 26, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- Aircraft time: 24,052 hours, 23,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6047051
- Part serial: 0132
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AFT SECTION OF EMERGENCY TRACK LIGHTING WAS FOUND INOPERATIVE.  THE POWER SUPPLY WAS FOUND TO BE FAULTY AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
